Jump to content

Wellbutrinsucks: adverse reaction gone wrong


Wellbutrinsucks

Recommended Posts

  • Moderator

Hello Wellbutrinsucks,

Just wanted to check in and see how you are.  It's been a while since we've chatted, but I've still not lost hope about your potential for improvement, especially after reading the answers you provided.  Any kind of twitch is terrifying, but I'm so relieved to hear that your visible ones are not all day everyday; it's very hopeful that the visible ones are not constant.  Heck, even the visible ones go away with time, as do the internal ones.  The jerking before sleep goes away with time, too.  Sleeping slightly propped up with two pillows instead of one can help cope with the nighttime jerking. 

Please let us know what's up on your end when you have a minute.

Best,
Wiggle

**I'm not a doctor and don't give medical advice, merely personal experience
***Off all meds since Nov. 2014. Mentally & emotionally recovered; physically not
-Dual cold turkeys off TCA & Ativan in Oct 2014. Prescribed from 2011-2014

-All meds were Rxed off-label for an autoimmune illness.  It was a MISDIAGNOSIS, but I did not find out until AFTER meds caused damage.  All med tapers/cold turkeys directed by doctors 

-Nortriptyline May 2012 - Dec 2013. Cold turkey off nortrip & cold switched to desipramine

-Desipramine Jan 2014 - Oct. 29, 2014 (rapid taper/cold turkey)

-Lorazepam 1 mg per night during 2011
-Lorazepam 1 mg per month in 2012 (or less)

-Lorazepam on & off, Dec 2013 through Aug 2014. Didn't exceed 3x a week

-Lorazepam again in Oct. 2014 to help get off of desipramine. Last dose lzpam was 1 mg, Nov. 2, 2014. Immediate paradoxical reactions to benzos after stopping TCAs 

-First muscle/dystonia side effects started on nortriptyline, but docs too stupid to figure it out. On desipramine, muscle tremors & rigidity worsened

-Two weeks after I got off all meds, I developed full-blown TD.  Tardive dystonia, dyskinesia, myoclonic jerks ALL over body, ribcage wiggles, facial tics, twitching tongue & fingers, tremors/twitches of arms, legs, cognitive impairment, throat muscles semi-paralyzed & unable to swallow solid food, brain zaps, ears ring, dizzy, everything looks too far away, insomnia, numbness & electric shocks everywhere when I try to fall asleep, jerk awake from sleep with big, gasping breaths, wake with terrors & tremors, severely depressed.  NO HISTORY OF DEPRESSION, EVER. Meds CREATED it.

-Month 7: hair falling out; no vision improvement; still tardive dystonia; facial & tongue tics returned
-Month 8: back to acute, incl. Grand Mal seizure-like episodes. New mental torment, PGAD, worse insomnia
-Month 9: tardive dystonia worse, dyskinesia returned. Unable to breathe well due to dystonia in stomach, chest, throat
-Month 13: Back to acute, brain zaps back, developed eczema & stomach problems. Left leg no longer works right due to dystonia, meaning both legs now damaged
-4 years off: Huge improvements, incl. improved dystonia

Link to post
  • 1 year later...
  • Replies 77
  • Created
  • Last Reply

Top Posters In This Topic

  • Wellbutrinsucks

    36

  • WiggleIt

    13

  • Altostrata

    12

  • Carmie

    4

Top Posters In This Topic

Wellbutrinsucks

I had to take a break from this site because reading everyone’s stories has been heartbreaking. I’m almost three years out from the initial drug interaction and almost two and half years from the disasterous muscle twitching and yet still, no relief in sight. In fact, it’s gotten worse. From the time I wake up until the time I go to sleep, my legs are either “buzzing” or twitching. I’ve lost hope in any recovery. I just want to feel okay again, but it doesn’t look like that will ever happen.

March 2016: Strattera

June 2016: Nothing

October 2016-April 2017:Wellbutrin SR

Mid-March 2017-March 2017 Adderall (9 days)

April 2017: Wellbutrin and Ritalin (7 days)

Mid-April to mid-June: nothing 

early June 2017: Wellbutrin XL

mid-June 2017: Wellbutrin XL, Adderall, and Hydrochlorothiazide (blood pressure); took for two days

Late August: Allegra for two days, then Propranolol

Link to post

So, hold on,when you go to sleep, does it stop? Isn't that improvement? 

3/21/19 started Bupropion XL 150 mg

3/21/19 started Risperidone 2mg

7/7/19 start Abilify half dose 5 mg. discontinue Risperidone

7/9/19 full dose Abilify 10 mg

7/29/19 discontinued Abilify due to panicky side effects

8/2/19 Began Latuda 20 mg

8/5/19 discontinued Latuda due to similar side effects 

8/10/19 discontinued Bupropion after realizing it was causing the insomnia

From 8/10/19 no drugs whatsoever

Currently taking Magnesium 150mgs daily

Link to post
Wellbutrinsucks

I don’t feel anything when I sleep, but obviously it’s a problem throughout the day. And since it’s been better before, I wouldn’t call any of this “improvement”.

March 2016: Strattera

June 2016: Nothing

October 2016-April 2017:Wellbutrin SR

Mid-March 2017-March 2017 Adderall (9 days)

April 2017: Wellbutrin and Ritalin (7 days)

Mid-April to mid-June: nothing 

early June 2017: Wellbutrin XL

mid-June 2017: Wellbutrin XL, Adderall, and Hydrochlorothiazide (blood pressure); took for two days

Late August: Allegra for two days, then Propranolol

Link to post

Ok, I just remember from reading your thread that it used to bother you through the night so you had to sleep upright, so I thought that it was an improvement. 

3/21/19 started Bupropion XL 150 mg

3/21/19 started Risperidone 2mg

7/7/19 start Abilify half dose 5 mg. discontinue Risperidone

7/9/19 full dose Abilify 10 mg

7/29/19 discontinued Abilify due to panicky side effects

8/2/19 Began Latuda 20 mg

8/5/19 discontinued Latuda due to similar side effects 

8/10/19 discontinued Bupropion after realizing it was causing the insomnia

From 8/10/19 no drugs whatsoever

Currently taking Magnesium 150mgs daily

Link to post
  • 4 months later...
Wellbutrinsucks

No I wouldn’t call it an improvement. Now my twitching feels different and I’m scared it could be something serious. Has this happened to anybody? Is it normal to still have twitching and jerks three years out?

March 2016: Strattera

June 2016: Nothing

October 2016-April 2017:Wellbutrin SR

Mid-March 2017-March 2017 Adderall (9 days)

April 2017: Wellbutrin and Ritalin (7 days)

Mid-April to mid-June: nothing 

early June 2017: Wellbutrin XL

mid-June 2017: Wellbutrin XL, Adderall, and Hydrochlorothiazide (blood pressure); took for two days

Late August: Allegra for two days, then Propranolol

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy